# SDR SWAA2014060228560

- Difficulty date: May 31, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 37,496 hours, 21,941 cycles
- Engine: Cfmint CFM567B22
- Engine time: 4,195 hours, 2,454 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 890486
- Condition: Faulty
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 OIL QTY DECREASED TO 26%.  R & R NR 2 ENG ASSEMBLY IAW MT.
